Document Type

Journal Article

Authors

Man Ho Ho

Department/Unit

Department of Mathematics

Title

Remarks on flat and differential K-theory

Language

English

Abstract

In this note we prove some results in flat and differential $K$-theory. The first one is a proof of the compatibility of the differential topological index and the flat topological index by a direct computation. The second one is the explicit isomorphisms between Bunke-Schick differential $K$-theory and Freed-Lott differential $K$-theory.

Keywords

differential $K$-theory, topological index

Publication Date

2014

Source Publication Title

Annales Mathematiques Blaise Pascal

Volume

21

Issue

1

Start Page

91

End Page

101

Publisher

Laboratoire de mathématiques

DOI

10.5802/ambp.337

Link to Publisher's Edition

http://dx.doi.org/10.5802/ambp.337

ISSN (print)

12591734

ISSN (electronic)

21187436

This document is currently not available here.

Share

COinS